Characterizations of NWP, ETGR and TWL Distributions

G.G. Hamedani

Abstract


Utilizing a simple relationship between two truncated moments as well as certain functions of the 1st and of the nth order statistics, we characterize three extended classes of distributions proposed in (2015)

Keywords


Univariate continuous distributions, Characterizations

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v11i4.1062

Refbacks

  • There are currently no refbacks.




Copyright (c) 2015 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Characterizations of NWP, ETGR and TWL Distributions

Keywords

Univariate continuous distributions, Characterizations

Description

Utilizing a simple relationship between two truncated moments as well as certain functions of the 1st and of the nth order statistics, we characterize three extended classes of distributions proposed in (2015)

Date

2015-12-03

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 11 No. 4, 2015



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810